MathSciNet Relay Station
MathSciNet bibliographic data
MR2057125 37F50 (11S05 37F10)
Lindahl, Karl-Olof On Siegel's linearization theorem for fields of prime characteristic. Nonlinearity 17 (2004), no. 3, 745–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement